# SDR SCNA99034

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE BATTERIES IN THE LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.
